# SDR SIMA20150604001

- Difficulty date: June 4, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 37,996 hours, 34,477 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 14567115406
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF CORROSION FROM THE RT MLG FWD SIDE BRACE FITTING & INSTALLATION OF NEW BEARING, FOUND THE BEARING WAS LOOSE & HAD PLAY INSIDE THE FITTING.  THE ACFT WAS REMOVED FROM SERVICE FOR MBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER INSPECTION.  PERFORMED REPLACEMENT OF RT MLG FWD SIDE BRACE FITTING IAW ERS-EM-57MR-450.  REPAIR MATERIALS, 145-67115-606, REPLACEMENT FITTING, SHIM PN 145-67138-005, SIM PN 145-67138-003, SHIM PN 145-138-001.
